# SDR AALA202407080972

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 80,383 hours, 32,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 'UNIT FAULT' FOUND ON CABIN EMERGENCY POWER SUPPLY AT 12WL. FOUND IN SEAT LIGHT 11 DEF HARNESS BROKEN REPLACED 11 DEF HARNESS (AALA202407080972) PER CMM 25-40-07, REPLACED RIGHT OVERWING EXIT AFT POSITION LIGHT HOUSING ASSEMBLY (AALA202407089037) PER AMM 33-51-15.
